# SDR 08FDEA01952

- Difficulty date: May 22, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 44,006 hours, 27,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842012
- Condition: Dented
- Location: Bs 297
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE DENTED BS 297.5 BELOW STR 20R, BELOW FWD LAV SERVICE PANEL CUTOUT FWD LWR CORNER.  REWORKED DENT IAW B727 SRM 51-40-1 AND EA 7-5330-116984 AND B727 SRM 53-30-01.  REMOVED AND REPLACED RIVET IAW B727 SRM 51-30-.  TREATED AND PRIMED AREA IAW B727 SRM 51-10-2.
